I think you are going to have to go with the ultrasound on this one.
yeah that's normal
If you have already started and waiting for it to happen again. They will be round about 30 days apart.
because your period is going to be heavy if you do that were a pad 5 days before your period comes on
that whats happening to me expect my period was 10 days left and only lasted 1 day to this is driving me nuts I really want to know what is going on
you are becoming pregnant. Congratulations.
AnswerHello,I am very familiar with this shot, I have been on it off and on for 10 years...Every time I have stopped receiving the shot, I had different time spans of my period returning, It also has to do with the amount of time you have been on the shot...You have been having a heavy cycle, If you are worried, Go to an OBGYN- very simple...Your hormone levels are trying to get back in sync again and I would suggest going on the pill to regulate your cycle...Hope this helped you...God bless -Hi,I have been on the shot 1 YEAR BEFORE my daughter and 1 YEAR AFTER.*Before having my daughter, the last jab lasted 4 months till my first period. My period then was not heavy or light, just normal. Period lasted 3-5 days. No pain No cramps No nothing.*After having my daughter, the last jab lasted 12months till i had my first period again. This time my period was so so heavy. Period lasted 7 days. I went through 4-5 pads a day. I got pains not just cramps and very moody.I myself have had 2 different experiences. I hope this helps you!
Yes you are going to die
It is safe, but if you aren't having your period there may be other possiblities. You may need to go see the doctor to get your period going again. And if you didn't have your period this month, you may not ovulate this month.
You dont need to really. If its only your second or third time then im sure she figures your going to get it again. If you told her the first time you got it
It means you should see a doctor and ask him what is going on
It's still going on...
Started in the 1990s Still going on
that depends if they have a good story , the characters would like to perform again , and if they have a good amount of money
that sure is a problem. i suggest u see a doctor immediately. have u told anyone about it? if not do so and go along with a relative or friend to the hospital to seek medical care.
Yes, if you feel that you could be pregnant you should take a home pregnancy test and/or see your Dr.
when the colour persists/ stays for a longer period of time before going colourless again
That is a very short time period. Get back out there and start talking to girls again.
Definitely. Hormonal birth control, as one of its pleasant side effects, decreases the amount of cramping and the amount and duration of menstrual flow.
this is a recession A recession is a period of time when the amount produced is going down. There are fewer jobs, unemployment is rising, and money is not as plentiful.
Going to the bank filling the forms and deposting the amount for a consdierable period after verifying the interest rate
I already have my period
yes you can, it happened to me several times,the obgyn. called it break through bleeding.
It is psssible, if you had sex at the right time. Take a test.
By "when are they going to pay again " what in the world do you mean ???